# SDR ANCF20240929019

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 36,536 hours, 32,598 cycles
- Engine: Cfmint CFM565B43
- Engine time: 32,090 hours, 30,096 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Damaged
- Location: Thrust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THR LEVER NOT SET. RTO RWY O1 THR LEVER NOT SET TO TAKE OFF THRUST, FMA INDICATED MAN FLX, ENG 2 TOOK LONG TIME TO SPOOL UP, ENG THR LEVERS NOT SET THR LEVER NOT SET I.A.W TSM 76-11-00-810-823-A ENGINE THRUST NOT SET AT CORRECT POSITION , ADJUSTMENT OF MECHAANICAL LINKAGE WAS PERFORMED, FOUND IN PROPERLY ADJUSTED. TEST OF TCU WAS PERFORMED AND RESULT WAS SATISFACTORY NO ERROR MESSAGE SHOWN ON ECAM. TCU AND ARTIFICIAL FEID UNIT CISUALLY CHECKED AND NO DAMAGE FOUND. I.A.W AMM 05-5116-200-001-A INSPECTION AFTER BRAKE EMERGENCY APPLICATION NO FLAP SPOT OR ANOTHER KIND OF DAMAGE FOUND ON NLG AND MLG WHEELS , FUSE PLUG. NO MELTED AND BRAKE TEMPERATURE LESS THAN AVERHEAT THRESHOLD, TIRE PRESS NORMAL OPERATIONAL TES OF THE NORMAL AND ALTERNATE BRAKING, SYSTEM WAS PERFORMED AND RESULT WERE SATISFCTORY
